# SDR F3LA00135

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Damaged
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND BOTTOM CHANNEL OF NR 2 ENGINE INBOARD COWL DAMAGED AT FORWARD END.  MAINTENANCE REMOVED DAMAGED SECTINO OF LOWER CHANNEL AND FABRICATED REPLACEMENT CHANNEL PER SRM 51-30-2 AND 51-30-01.  (M)
